×

Found 3,522 Documents (Results 1–100)

100
MathJax

Spectral expansions of non-self-adjoint generalized Laguerre semigroups. (English) Zbl 07492804

Memoirs of the American Mathematical Society 1336. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4936-0/pbk; 978-1-4704-6752-4/ebook). v, 182 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Approximations on classes of Poisson integrals by Fourier-Chebyshev rational integral operators. (English. Russian original) Zbl 1460.42003

Sib. Math. J. 62, No. 2, 292-312 (2021); translation from Sib. Mat. Zh. 62, No. 2, 362-386 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification